自然科学版 英文版
自然科学版 英文版
自然科学版 英文版
自然科学版 英文版
英文版编委
自然科学版 英文版
英文版首届青年编委

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 25    No. 3    March 2018

[PDF Download]    [Flash Online]

    

Variation of hydraulic parameters with different wing of a T-shape spur dike in bend channels
Mohammad Vaghefi1, Arash Ahmadi2, Behroz Faraji3

1. Department of Civil Engineering, Persian Gulf University, Bushehr 75169-13817, Iran; 2. Department of Civil Engineering, Ferdowsi University of Mashhad, Mashhad 917794-8974, Iran; 3. Department of Civil Engineering, Razi University, Kermanshah 85414- 67156, Iran

Abstract:In the present research, by using a numerical model, some analyses were performed on flows around a T-shape spur dike and a support structure located at its upstream under different wing to length ratios of T-shape spur dike in the order of 0.25, 0.50, 0.75 and 1.00. In order to verify numerical model, physical model data were used in presence of a single T shape spur dike. Results from numerical model are desirably in agreement with those of physical one because the regression between both data is 0.86 up to 0.92. In this research, all hydraulic parameters of flows, streamlines and dimensions of flow separation zones were studied in order to select the most practical model. Increased W/L results in 7%–12% increase in the length of flow separation zone and in 2% increase in the width of this zone compared to W/L=0.25.

 

Key words: numerical model; wing of T-shape spur dike; support structure; flow pattern

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765(中) 88836963(英) 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号